Positive Definiteness of High-Order Subdifferential and High-Order Optimality Conditions in Vector Optimization Problems
He Qinghai and
Zhang Binbin
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We obtain a new Taylor's formula in terms of the order subdifferential of a function from to . As its applications in optimization problems, we build order sufficient optimality conditions of this kind of functions and order necessary conditions for strongly -quasiconvex functions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/678154.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/678154.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:678154
DOI: 10.1155/2013/678154
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().